Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topomax and redheads...

Posted by fierycelt on February 1, 2006, at 0:47:03

In reply to Topomax and redheads... fierycelt, posted by Storm Rider on January 31, 2006, at 15:53:15

Kat...I am glad you consider me a friend. I am glad to have "met" you. I certainly consider you a friend. Thank you. I feel grateful for stumbling upon this site. It was fate and of course, Dr. Bob...

I have never been an over-eater. I have never been a junk food eater and I don't even like soda! I grew up eating good nutritious food and was encouraged to exercise to burn off that extra ADDHD energy. Also probably to save my mother's sanity from her "busy" child. My mother was ahead of her time, she knew "enriched food" was food that had the nutrients sucked out and then put back in with preservatives.
The Lexapro wrecked my metabolism and caused me to develop Metabolic Syndrome. I went from 130lbs to 185lbs. Lexapro is poison. I wasn't happy, I wasn't unhappy. I was just there. I was sluggish and at times more depressed than ever. My GP put me on it because he thought I had PMS. It's not his fault he was just trying to help.

You have Epilepsy not BP...you don't have strange moody unexplainable behaviour. It makes it hard to get along with people and situations. It is like you are a strange prickly square peg trying to fit into a smooth round hole...very weird. Thus it has been easier for you to get jobs without a complete degree. Although nearly having a degree helps. These days, employers won't even talk to you , let alone take an application without a BA under your belt.
I qualify for the "would you like fries with that?" kind of jobs...I learn the job the first few days, the first few weeks I'm bored and after the first month I am frustrated, with a bad attitude...
I need to start feeling better, so I can convice someone to give me a chance, without a BA, and give me a good job, with good pay and good benefits. I am not making any money to cover my bills. My meds cost $250. and that is after what the insurance pays, lousy insurance. I have to do the clean up from the "hurricane" my life has become...oh yeah, my life has gone past riding out a storm. My debt is unbelieveably scary.

So, you see why I am in such a hurry to have my meds work...at a pace of 25mg every 2 weeks, it will take me 8 weeks to reach therapeutic levels. Impatient Redhead...hhhmmm

I realize Topamax is not a guaranteed "fix"...just a helper...boy do I need help!!! I just want to be normal...
I think the Topamax is starting to make me feel sick after I eat...
I am very depressed today...

oh...I'm a good phtographer, I think

Suzy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fierycelt thread:5053
URL: http://www.dr-bob.org/babble/20060129/msgs/605070.html